# SDR BAQA094113

- Difficulty date: April 12, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 1,088 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040122902
- Part serial: 504012290225051
- Condition: Malfunctioned
- Location: Attitude
- Part time: 1,089 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACKLIGHTING OUT ON UNIT. REPLACED WITH SERVICABLE UNIT.  04/22/2004
